MathSciNet Relay Station
MathSciNet bibliographic data
MR1693798 (2000f:34136) 34K11 (34C10 34K06)
Koplatadze, R.; Kvinikadze, G.; Stavroulakis, I. P. Properties $A$ and $B$ of $n$th order linear differential equations with deviating argument. Georgian Math. J. 6 (1999), no. 6, 553–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement